# SDR UALA2011052002488

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,524 hours, 21,186 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DIFFICULT TO ARM AND DISARM.  SUPPLEMENTAL DATA UPDATE REMOVED LINER AND LUBED ARMING MECHANISMS.  OPS OKAY.
